논문KCI 등재
Notes on normal families of meromorphic functions sharing a set with their derivatives
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We study the normality of families of meromorphic functions sharing a set consisting of two or three distinct finite values to improve and extend Theorem 1 in Liu-Pang [15] and Theorem 1.1 in Liu-Chang [16]. Examples are provided to show that the results in this paper, in a sense, are the best possible.
Abstract
We study the normality of families of meromorphic functions sharing a set consisting of two or three distinct finite values to improve and extend Theorem 1 in Liu-Pang [15] and Theorem 1.1 in Liu-Chang [16]. Examples are provided to show that the results in this paper, in a sense, are the best possible.
참고문헌 (26)
- W. Bergweiler, "A property of the derivative of an entire function", Ann. Acad. Sci. Fenn. Math, 37(1), pp.301~307 (2012)
- J. M. Chang, "Shared values, Picard values and normality", Tohoku Math. J, 63(2), pp.149~162 (2011)
- J. M. Chang, "Meromorphic functions that share a set with their deriva-tives", J. Math. Anal. Appl, 338(2), pp.1020~1028 (2008)
- H. H. Chen, "Shared values and normal families of meromorphic func-tions", J. Math. Anal. Appl, 260(1), pp.124~132 (2001)
- H. H. Chen, "Normal families concerning shared values", Israel J. Math, 115, pp.355~362 (2000)
- M. L. Fang, "A note on sharing values and normality", J. Math. Study, 29(4), pp.29~32 (1996)
- M. L. Fang, "Normal families and uniqueness theorems for entire func-tions", J. Math. Anal. Appl, 280(2), pp.273~283 (2003)
- G. Frank, "Meromorphic Funktionen, die mit einer Abteilung drei Werte teilen", Results Math, 22(3-4), pp.679~684 (1992)
- G. Frank, "A counterexample to the generalized Bloch principle", New Zealand J. Math, 23(2), pp.121~123 (1994)
- F. Gross, "On the distribution of values of meromorphic functions", Trans. Amer. Math. Soc, 131, pp.199~214 (1968)
- W. K. Hayman, "Meromorphic Functions" (1964), The Clarendon Press
- W. K. Hayman, "Picard values of meromorphic functions and their derivatives", Ann. Math, 70, pp.9~42 (1959)
- G. Jank, "Meromorphe Funktionen, die mit ihrer ersten un zweiten Ableitung einen endlichen Wert teilen", Complex Variables Theory Appl, 6(1), pp.51~71 (1986)
- J. K. Langley, "The second derivative of a meromorphic function of finite order", Bull. London Math. Soc, 35(1), pp.97~108 (2003)
- X. J. Liu, "Shared values and normal families", Acta. Math. Sinica (Chin, Ser.), 50(2), pp.409~412 (2007)
- X. Y. Liu, "Normal families of meromorphic functions and shared sets", Acta. Math. Sinica (Chin. Ser.), 54(6), pp.1049~1056 (2011)
- A. Z. Mokhonko, "Theory of Functions, Functional Analysis and Their Applications, vol. 14", pp.83~87 (1971), Izd-vo Khar’kovsk
- E. Mues, "Meromorphe funktionen, die mit ihrer ableitung werte teilen", Manuscripta Math, 29(2-4), pp.195~206 (1979)
- X. C. Pang, "Normality conditions for differential polynomials", Kexue Tongbao (Chinese), 33(22), pp.1690~1693 (1988)
- X. C. Pang, "Shared values and normal families", Analysis, 22(2), pp.175~182 (2002)
- X. C. Pang, "Normality and shared values", Ark. Mat, 38(1), pp.171~182 (2000)
- X. C. Pang, "Normal families and shared values", Bull. London Math. Soc, 32(3), pp.325~331 (2000)
- J. Schiff, "Normal Families" (1993), Springer-Verlag
- W. Schwick, "Sharing values and normality", Arch. Math. (Basel), 59(1), pp.50~54 (1992)
- C. C. Yang, "Uniqueness Theory of Meromorphic Functions" (2003), Kluwer Aca-demic Publishers
- L. Yang, "Value Distribution Theory" (1993), Springer-Verlag
관련 논문AI추천
Normality concerning two families of meromorphic functionsBanarsi Lal, Virender Singh대한수학회 · 대한수학회논문집2020 · 제35권 제4호NORMAL FAMILIES AND SHARED HOLOMORPHIC FUNCTIONSFeng Lu대한수학회 · 대한수학회보2012 · 제49권 제1호Further Results about the Normal Family of Meromorphic Functions and Shared SetsGuowei Zhang, Jianming Qi, Linlin Zhou경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2012 · 제52권 제1호The Normality of Meromorphic Functions with Multiple Zeros and Poles Concerning Sharing ValuesWang You-Ming경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제3호Normal families of meromorphic functions with multiple valuesYuntong Li, Zhixiu Liu대한수학회 · 대한수학회보2017 · 제54권 제2호Set shared by an Entire Function with its k-th Derivative Using Normal FamiliesMolla Basir Ahamed경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제2호
이 간행물의 다른 논문 (21건)
Conditional transform with respect to the Gaussian process involving the conditional convolution product and the first variation장승준, 정현수, 이일용pp. 1561-1577A note on generalized Dirac eigenvalues for split holonomy and torsionIlka Agricola, 김화정pp. 1579-1589Maximum principle, convergence of sequences and angular limits for harmonic Bloch mappingsJinjing Qiao, Hongya Gaopp. 1591-1603Structure of some classes of semisimple group algebras over finite fieldsJ. B. Srivastava, Rajendra Kumar Sharma, Neha Makhijanipp. 1605-1614Generalized matrix functions, irreducibility and equalityMohammad Hossein Jafari, Ali Reza Madadipp. 1615-1623
